# SDR NACA2024100300001

- Difficulty date: October 3, 2024
- Submitted: October 8, 2024
- Operation: Air carrier
- Aircraft: N399CM
- Make and model: Boeing 767323
- Aircraft serial: 25451
- Aircraft time: 112,330 hours, 19,532 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Condition: Inoperative
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EQUIP COOLING FAN INOP. CORRECTIVE ACTION PENDING PAPERWORK
